| Model Number |
8229306 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use there was no noticeable damage on the product or its package.A 5 ml(cc) syringe used.No more than 5ml of air was used to inflate.Emg tube cuff was leaking air.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: analysis mentioned the device was returned separate from the packaging carton in a sealable (non-packaging) pouch.A syringe was used to inject 20cc of air into the cuff balloon and the cuff deflated immediately.A leak test was performed, and bubbles (leakage) were observed on the mid-section of the cuff.Under magnification, there was a small puncture/opening in the seam of the cuff.The complaint was confirmed, due to an out of specification condition.H6: previously added imdrf annex codes b17, c20 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H6: previously added imdrf annex code d16 is no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.